# SDR SWAA2017021311828

- Difficulty date: February 7, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 65,109 hours, 51,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING ABOVE DOOR EMERGENCY EXIT LIGHT LENS CRACKED. R & R THE LIGHT ASSEMBLY IAW AMM.
